Question about Health & Beauty
I am on Attacand 16mg. Furthermore I am a Copd sufferer. Being treated with Foxxair and Forvent. Also being 66 years old I have been on a cholesterol and blood thinning medication for about 29 years. Also I am on Zytomil 10mg for depression. Lastly I am on Tamsul 0,4 mg prostate . Struggling to pass water at night. I am aid on testestrone 20ml injection given to me every three weeks.
You have to go see your doctor to ask about swings in BP. Some drugs can have this side effect, singly or in combination. Old blokes like us should have BP closely monitored as our plumbing isn't what it was.
Now I am not a doctor, but it sounds like you are on a bundle of drugs, and it may be useful to go get a second opinion from a different doctor as to whether you really must have all of them. Maybe some lifestyle changes would help.
Now as to having trouble passing water, I can say from personal experience that Tamsul (Flomaxtra) eventually does lose its effectiveness. I had BPH (benign prostate enlargement) which saw me go to the bathroom 4-5 times a night. Flomaxtra helped for a while, but eventually the BPH caught up and I was back to square one. I had it bored out with a green laser and now all is good. So ask your doctor about that.
Posted on Feb 21, 2017
a 6ya expert can help you resolve that issue over the phone in a minute or two.
Best thing about this new service is that you are never placed on hold and get to talk to real repairmen in the US.
the service is completely free and covers almost anything you can think of.(from cars to computers, handyman, and even drones)
click here to download the app (for users in the US for now) and get all the help you need.
Posted on Jan 02, 2017
Tips for a great answer:
Jul 05, 2017 | Health & Beauty
Sep 04, 2016 | Downton Abbey (2010)
Jun 05, 2016 | Computers & Internet
May 13, 2014 | Office Equipment & Supplies
Apr 27, 2011 | Computers & Internet
Jan 10, 2011 | Computers & Internet
222 people viewed this question
Usually answered in minutes!